Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

I am getting kidney pain even after taking of cipro

I m a 24 year old female. Have never had a kidney infection before so I m not sure what the pain actually feels like. My doctor said I have a kidney infection. Took cipro for 10 days. Pain in my sides and back didn t stop until around day 8. Then pains have come back after a week. On cipro again but pain is still there. Should I go to er?
Asked On : Wed, 27 Jul 2011
Answers:  2 Views:  279
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
Thanks for query,
As you have got kidney infection often, you require investigations.
Go for urine and blood check up.
Go for ultra sound.
After reports go for treatment accordingly.
Take plenty of water.
Avoid fried and junk food.
Ok and bye.
Answered: Wed, 27 Jul 2011
I find this answer helpful
General & Family Physician Dr. Sumanth.P's  Response

Thanks for posting your query.

Recurrence of the infection would be due to renal calculi.

I suggest you to consult a Urologist.

X-ray KUB region would recognize calculi in urinary system.

Treatment would be planned according to the size and location of calculus.

Also always drink plenty of water.

Hope I have answered your query.

Wishing you good health.

Answered: Wed, 27 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor